@article{(Open Science Index):https://publications.waset.org/pdf/16795,
	  title     = {Numerical Solution of Hammerstein Integral Equations by Using Quasi-Interpolation},
	  author    = {M. Zarebnia and  S. Khani},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper first, a numerical method based on quasiinterpolation for solving nonlinear Fredholm integral equations of the Hammerstein-type is presented. Then, we approximate the solution of Hammerstein integral equations by Nystrom’s method. Also, we compare the methods with some numerical examples.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {4},
	  year      = {2013},
	  pages     = {716 - 719},
	  ee        = {https://publications.waset.org/pdf/16795},
	  url   	= {https://publications.waset.org/vol/76},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 76, 2013},
	}